Discussions that mention lexapro

General Health board


Okay, I just took a moment to search out your posting history and it appears you also suffer from anxiety and depression?

The problem is, because you have had surgeries for a heart condition that MUST be checked first to rule out any underlying heart problems. If you end up being cleared for heart problems and any other "physical" condition then it would appear to me this is anxiety related.

I believe in one of your post on another forum, you mentioned recently being put on Lexapro. That certainly could cause side effects that might explain this problem BUT until you are thoroughly checked out by a doctor NO ONE can properly share any ideas.

Good luck.
Thankyou for the help. When the surgery on my heart condition was finished, my heart doctor said it is 100% normal and I could do anything. So i took that in mind. My heart rate is fine so far. Also, could this be symptoms of lexapro withdrawl?
Like all the others said, make sure to go to the dr to have everything ruled out.

But in my opinion, Lexapro is one little mean drug and it wrecked havoc on my body and I had very similar symptoms. Most get it from going off Paxil.. called, jolts... but like I said, go to your dr asap to rule out more serious conditions.
just exactly how did you go off the lexapro?did you taper it off or just suddenly stop it one day?
Yeah that only thing stopping me from calling my heart doctor is that I got my heart rate checked at my school nurse and everything was normal, and I dont want to take a 40 minute drive out there to be told that everything is normal.
And well I just sort of forgot to take my lexapro for about a week then noticed my symptoms and started taking it again just now